Journal of Applied Mathematics

Fixed Point Theorem for Cyclic Chatterjea Type Contractions

Erdal Karapınar and Hemant Kumar Nashine

Full-text: Open access

Abstract

We introduce the notion of cyclic weakly Chatterjea type contraction and generalized cyclic weakly Chatterjea type contraction in metric spaces. We discussed the existence of fixed point theorems of (generalized) cyclic weakly Chatterjea type contraction mappings in the context of complete metric spaces. Our main theorems extend and improve some fixed point theorems in the literature.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 165698, 15 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495264

Digital Object Identifier
doi:10.1155/2012/165698

Mathematical Reviews number (MathSciNet)
MR2965697

Zentralblatt MATH identifier
1251.54049

Citation

Karapınar, Erdal; Nashine, Hemant Kumar. Fixed Point Theorem for Cyclic Chatterjea Type Contractions. J. Appl. Math. 2012 (2012), Article ID 165698, 15 pages. doi:10.1155/2012/165698. https://projecteuclid.org/euclid.jam/1355495264


Export citation